Journal Article

Assessing the exact stability region of the single-delay scalar equation via its Lyapunov function

Sabine Mondié

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 29, issue 4, pages 459-470
Published in print December 2012 | ISSN: 0265-0754
Published online December 2012 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dns004
Assessing the exact stability region of the single-delay scalar equation via its Lyapunov function

Show Summary Details

Preview

It is well known that one can determine the stability of a delay-free linear system either by verifying that all the roots of its characteristic polynomial are in the left half plane or by checking if the solution of the Lyapunov equation is positive definite. For linear systems with delays, many extensions of the first approach are reported in the literature. On the contrary, there exist no publications on extending the second approach to delay systems. In this note, it is shown that the second approach is possible for one of the simplest linear delay systems: stability conditions in terms of the Lyapunov function for the scalar delay equation, that match the frequency domain well-known result, are presented.

Keywords: delay systems; stability; Lyapunov matrix

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.